MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA "H" SHORT NECK, CEM.LESS, STD, S.00

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA "H" SHORT NECK, CEM.LESS, STD, S.00
Model Number 01.12.98SN
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561); Aseptic loosening (4883)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 june 2026 stem: quadra-h 01.12.98sn quadra & quot; h & quot; short neck, cem.Less, std, s.00 (k121011) lot: 2107742: (b)(4) items manufactured and released on 09-nov-2021.Expiration date: 26-oct-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation four years after a primary cementless tha in an overweight female patient, the entire hip construct was revised following reports of persistent pain over the preceding year.The stem was clearly loose proximally; however, insufficient information is available to determine why the acetabular component was revised as well.The stem also appears relatively small (not necessarily undersized, but small), and it is unknown whether the patient & size 39; s body mass index changed significantly since 2022.There is no reason to suspect that this adverse event was caused by a defect or malfunction of the implanted devices.Failure of osseointegration, or more likely loss of osseointegration, is well documented in the literature and is commonly classified as aseptic loosening.Root cause: based on the information available, no definitive root cause can be established.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Primary hip surgery was performed on (b)(6) 2022.Approximately one year before the revision surgery, the patient reported the onset of mid-thigh pain and initially consulted their local doctor, receiving pain management and physiotherapy before being reviewed by an orthopaedic consultant.During the clinical investigation, the revision surgeon noted proximal loosening on x-ray, referring to the femoral stem.Based on these findings, the surgeon decided to remove the stem and change the cup size, as the patient was considered to be at increased risk of dislocation due to obesity.Revision surgery was performed on (b)(6) 2026, during which all implants were replaced with competitor devices according to the surgeon`s preference, with implantation of a size 50 competitor dual mobility cup.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA "H" SHORT NECK, CEM.LESS, STD, S.00
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25714731
Report Number3005180920-2026-00610
Device Sequence Number14738006
Product Code LZO
UDI-Device Identifier07630030802935
UDI-Public07630030802935
Combination Product (Y/N)N
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.98SN
Device Lot Number2107742
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight106 KG
Patient RaceWhite